# SDR SWIA200413225

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 40,269 hours, 49,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REAR SECTION EMERGENCY LIGHTS DOES NOT ILLUMINATE.  REPLACED AFT ELBP WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N 17366-04-001, S/N OFF 397.
